# SDR 20001215SH019

- Difficulty date: July 31, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 274 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Resistor
- Part number: 025453
- Condition: Broken
- Location: Light Ballast
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BALLAST RESISTOR ASSEMBLY BROKEN AND WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
